Record number :
2390777
Title of article :
Two Approximations for P-Norms in System of Independent Functions and Trigonometric Series
Author/Authors :
قنبري، مجتبي نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی 13 سال 2012
Pages :
9
From page :
1
To page :
9
Abstract :
The aim of this article is find approximations for p-norms of terms f(x) = P1 n=1 1 n sin2nx; x 2 (0, 2) and P(x) = P1 k=1 1 k k(x); x in (0, 1), in system of independent functions { n(x)}1 n=1.
Journal title :
Journal of Mathematical Extension(IJME)
Link To Document :